# SDR AU000761

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAIN LANDING GEAR UP LIMIT MICROSWITCH OUT OF ADJUSTMENT. ABURNING SMELL IN THE CABIN WAS ATTRIBUTED TO A RECENT COMPRESSOR WASH.
